Im sorry to hear about your situation. Now the problem here is that this increased dose can cause your blood pressure to drop to a very low level, since you are on 1/2 a pill of lisinopril you have taken three times your usual dose. This can cause your blood pressure to drop to dangerously low levels, the first thing to do would be to drink as much water as you can which will help keep your blood pressure up. If the pill was of 10 mg then you should go to urgent care as you would have taken 15 mg of the drug, if it was a 5 mg pill then you would have taken 7.5 mg in which case you need to monitor your blood pressure closely, if it drops below 90/60 then again you would need to go to teh ER or urgent care. Now if you have any of the following symptoms, then you again need to to go the ER IMMEDIATELY, these include,
- Chest pain
- Blurring of vision
- Dizziness on standing up from a sitting or lying position
- Loss of consciousness
In case of any of these symptoms, you need IMMEDIATE care, if you dont have these symptoms and your blood pressure is above 100/60, then continue to monitor yourself for these symptoms and monitor your BP closely. If you cant monitor your BP at all, then the safest bet would be to visit urgent care and have them evaluate you thoroughly.
Do you have any more questions?
Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,